# SDR AALA20060193

- Difficulty date: March 27, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT 30AB INOPERATIVE.  SECURED CONNECTOR AT SEAT 30AB FOR SEAT MOUNTED EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
